# SDR ASOA2015010512002

- Difficulty date: December 28, 2014
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N841AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7300
- Aircraft time: 36,253 hours, 32,989 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DID NOT RETRACT AFTER TAKEOFF.  ACFT  RETURNED TO DEPARTURE.  GEAR EXTENDED MANUALLY.
